On a third order CWENO boundary treatment with application to networks of hyperbolic conservation laws

Naumann, Alexander ; Kolb, Oliver ; Semplice, Matteo

DOI: https://doi.org/10.1016/j.amc.2017.12.041
URL: http://www.sciencedirect.com/science/article/pii/S...
Additional URL: https://arxiv.org/abs/1703.00321
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Applied Mathematics and Computation
Volume: 325
Page range: 252-270
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0096-3003
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-2021)
Subject: 510 Mathematics
Keywords (English): Weighted essentially nonoscillatory Schemes , Networks of conservation laws , Boundary treatment , Accuracy analysis

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item